# SDR QXEA2016061400386

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 16,089 hours, 17,168 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES SOFT AND LESS EFFECTIVE THAN NORMAL.  PERFORMED GVI OF MLG BRAKES AND BRAKE LINES OF NR 1 AND NR 2.  NO DEFECTS NOTED.  BRAKE PINS APPEARED NORMAL, BLED NR 1 AND NR 2 HYDRAULIC SYSTEMS RESERVOIR, REF AMM TASKS 29-10-00-870-801/802.  TAXIED ACFT OPERATED MLG BRAKES IN SEVERAL INTERVALS.  MLG BRAKES OPERATED NORMALLY.  NO OTHER DEFECTS NOTED.  C/W MQAR DOWNLOAD, REF MCN NR 64602-14.
